Severe FPS Drop and Stutters After Windows 10 Reinstallation

Joined
May 29, 2024
Messages
3
Reaction score
0
Before reinstalling Windows 10, my games ran smoothly at up to 60 FPS on low settings. After reinstalling Windows 10 and the same NVIDIA drivers, FPS dropped to 10-20 with stutters. Setting "let 3D application decide" in the NVIDIA panel previously worked, but now it doesn't help.

This issue has happened multiple times after reinstalling Windows 10 and only gets fixed by taking the computer to a repair shop for another reinstall.

I'm looking for a permanent solution and a detailed setup guide, as this is clearly a Windows 10 issue.

Thank you.
 
Joined
Apr 25, 2024
Messages
7
Reaction score
0
Hello! First, ensure all Windows updates are installed, including optional ones. Also, make sure you’re using the latest version of your NVIDIA drivers because the drivers installed automatically by Windows might be outdated. Verify that your power settings are set to “High Performance” in the Control Panel and try to disable any unnecessary startup programs that might be using resources. Let us know if any of these help!
 
Joined
Jul 9, 2024
Messages
1
Reaction score
0
This sounds like it could be related to a missing chipset driver or an incomplete driver installation. Have you tried installing the motherboard drivers directly from the manufacturer’s website? Sometimes Windows 10 doesn’t install all the necessary drivers automatically. Also, check your device manager for any devices with a yellow exclamation mark indicating a problem.
 
Joined
Apr 29, 2024
Messages
4
Reaction score
0
Run the DirectX Diagnostic Tool (dxdiag) to ensure all DirectX files are correctly installed. Check your game settings and ensure they haven’t reset to something higher than your system can handle after the reinstall.
 

Ask a Question

Want to reply to this thread or ask your own question?

You'll need to choose a username for the site, which only take a couple of moments. After that, you can post your question and our members will help you out.

Ask a Question

Top